# SDR 2002FA0000122

- Difficulty date: January 14, 2002
- Submitted: January 14, 2002
- Operation: General aviation
- Aircraft: N521ER
- Make and model: Cessna 172S
- Aircraft serial: 172S8924
- Aircraft time: 342 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bushing
- Part number: 151228024
- Condition: Missing
- Location: Te Flaps
- Part time: 342 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED TO RETRACT DURING TOUCH AND GO TRAINING.   INSPECTION BY MAINTENANCE FOUND BUSHING (P/N 1512280-24) HAD NOT BEEN INSTALLED AT THE FACTORY.  THIS ALLOWED THE FLAP ARM ASSEMBLY (P/N 0560022-8) TO MOVE AWAY FROM FLAP LEVER ASSEMBLY (P/N 0560021-1) PREVENTING PROPER OPERATION OF THE FLAP SWITCHES (P/N S1906-1).
